# SDR UHLA2014043000355

- Difficulty date: April 30, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 27,833 hours, 17,143 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON PANEL 419QR AFT RETAINING BRACKET CRACKED.  R & R IAW SRM 51-43-01, AND 51-43-02.
